RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2002, том 237, страницы 201–211 (Mi tm331)  

Option Pricings in an Incomplete Market with Regime Switching

X. Guo

IBM T. J. Watson Research Center

Аннотация: We discuss a model of an incomplete market by adjoining the Black–Scholes exponential Brownian motion model for stock fluctuations to a hidden Markov process which represents the state of information in the investors' community. We investigate option pricing procedures for this incomplete model. Under an additional economic assumption, we provide an arbitrage-free pricing framework. In addition to European call options, we study optimal stopping problems related to some nonstandard types of options, such as perpetual American put and lookback options. We obtain explicit solutions by extending the technique of smooth fit to allow jump discontinuities. The optimal strategy involves jumping over the optimal boundary. In the end, we discuss the corresponding discrete CRR-type model and the first passage time problem for this regime-switching model.

Полный текст: PDF файл (201 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2002, 237, 192–202

Реферативные базы данных:

УДК: 519.2+519.8
Поступило в феврале 2001 г.
Язык публикации: английский

Образец цитирования: X. Guo, “Option Pricings in an Incomplete Market with Regime Switching”, Стохастическая финансовая математика, Сборник статей, Тр. МИАН, 237, Наука, МАИК «Наука/Интерпериодика», М., 2002, 201–211; Proc. Steklov Inst. Math., 237 (2002), 192–202

Цитирование в формате AMSBIB
\RBibitem{Guo02}
\by X.~Guo
\paper Option Pricings in an Incomplete Market with Regime Switching
\inbook Стохастическая финансовая математика
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2002
\vol 237
\pages 201--211
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1976515}
\zmath{https://zbmath.org/?q=an:1023.91023}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 237
\pages 192--202


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm331
  • http://mi.mathnet.ru/rus/tm/v237/p201

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:220
    Полный текст:83
    Литература:28

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019